# SDR SWIA201334823

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 26,615 hours, 22,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STRIP FROM ROW 2-5 & FLOOR LEVEL EXIT SIGN ON THE LT SIDE EXIT OPERATE INTERMITTENTLY.  REPLACED NR 1 EMERGENCY BATTERY PACK & EMERGENCY BATTERY PACK CHARGER.  PN ON AD-2013-1A, SN ON 83453, SN ON 2013-1A, SN OFF 76576.
